# SDR MWEA040228

- Difficulty date: December 27, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 47,429 hours, 43,863 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator
- Part number: 39271411
- Condition: Malfunctioned
- Location: Air Conditioning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT LEVEL OF AT FL250, FLOW METER CAME ON.  REMOVED AND REPLACED AIR CONDITIONING PRESSURE REGULATOR.
